Title: On Infinite Series Involving Lucas Numbers


Volume 6 Issue 1 Year 2016

Authors:

Jyoti Arora

jyotiseth09@gmail.com
Department of Mathematics, Swami Keshvanand Institute of Technology, Management & Gramothan Jaipur-302017, (INDIA)

Pages: 65-67


Abstract:

In this paper the Binet form of Lucas numbers is solved using Geometric sequence. Moreover, in this paper, a closed form expressions for infinite series involving Lucas numbers are derived for finding the value of π.

Keywords:
Lucas number, Binet form, Inverse tangent function